MathSciNet Relay Station
MathSciNet bibliographic data
MR929767 (89c:13027) 13F25
Lipshitz, L. The diagonal of a $D$-finite power series is $D$-finite. J. Algebra 113 (1988), no. 2, 373–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement